# SDR USAA2012120500009

- Difficulty date: November 15, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR27, -Y1292.  REPAIRED SEAT TRACK AT FR27, -Y1292 IAW A319 SRM 53-21-15, PARA 5.D FIGURE 204 PAGE 239/240.
